MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/inf.0000000000002413

Медицинская библиотека · The Pediatric infectious disease journal · 2019

Drug-Induced Fulminant Hepatitis in a Child Treated for Latent Multidrug-Resistant Tuberculosis With Dual Therapy Combining Pyrazinamide and Levofloxacin.

Huguet Annabelle, Ader Florence, Ohlmann Camille, Collardeau-Frachon Sophie, Gillet Yves

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report the case of a 10-year-old child treated for latent tuberculosis infection (LTBI) with pyrazinamide (PZA) and levofloxacin after contact with a smear-positive multidrug-resistant tuberculosis adult. Over the course of the treatment, the patient developed a drug-induced fulminant hepatitis attributed to the combination of PZA and levofloxacin. This case highlights the hepatotoxicity of the association of second-line anti-TB treatment in children.

Для цитирования: Huguet Annabelle, Ader Florence, Ohlmann Camille, Collardeau-Frachon Sophie, Gillet Yves. Drug-Induced Fulminant Hepatitis in a Child Treated for Latent Multidrug-Resistant Tuberculosis With Dual Therapy Combining Pyrazinamide and Levofloxacin.. The Pediatric infectious disease journal. 2019. DOI: 10.1097/inf.0000000000002413.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.